# SDR CA010810005

- Difficulty date: July 23, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,574 hours
- Engine: Allsn 250C20
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201133
- Condition: Dented
- Location: Tail Rotor
- Part time: 106 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION THE PILOT NOTICED A DENT ON THE LEADING EDGE OF THE NOTED T/R BLADE. UPON INSPECTION THE DAMAGE WAS MEASURED AND FOUND TO BE IN LIMITS. FURTHER TO THE INVESTIGATION IT WAS FOUND THAT A SCREW HAD COME LOOSE FROM THE GEARBOX FAIRING INTO THE T/R BLADE PATH. NO OTHER DAMAGE WAS NOTED.
